Asymptotic Results for the Sum of Dependent Non-identically Distributed Random Variables

Dominik Kortschak, Hansjörg Albrecher

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)279-306
JournalMethodology and computing in applied probability
Volume11
Issue number3
DOIs
Publication statusPublished - 2009

Projects

FWF - Modelle für Versicherung - Mathematical Models for Insurance Risk

Mayer, P., Thonhauser, S. M., Kortschak, D. & Albrecher, H.

1/01/0630/09/09

Project: Research project

Cite this